# SDR 2007UALA02356

- Difficulty date: June 29, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 48,293 hours, 9,192 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unreliable
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EPAS BATTERY PACK -DATE LAST SERVICED OR MFG- IS UN-READABLE.   [07-27-07]   REPLACED DOOR 2L EPAS BATTERY PACK.  AIRCRAFT READY FOR SERVICE.
